# SDR DALA2025081105977

- Difficulty date: August 8, 2025
- Submitted: August 11, 2025
- Operation: Air carrier
- Aircraft: N869DN
- Make and model: Boeing 737932ER
- Aircraft serial: 31980
- Aircraft time: 27,256 hours, 10,638 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 1133059) STA 947 FLOOR BEAM HAS LIGHT CORROSION AROUND HILOCK HOLE AT LBL 12. PERFORMED CUT-OUT REPAIR ON THE FLOOR BEAM AT STA. 947 LBL 12 IAW B737-900 SRM 53-70-51-1A-1.
